# SDR FDEA201307081506

- Difficulty date: July 8, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 52,086 hours, 10,560 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Punctured
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E EXTERIOR SKIN, XOS 615 - 640, FOUR PUNCTURES.  REPAIRED IAW EA 1-5730-T0301138   PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 116.
